# SDR UPS09654798

- Difficulty date: February 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587651
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOOR PANEL DAMAGED AT STA 671 BL 0, 14 INCHES FROM AFT EDGE OF PANEL 3 INCHES FROM RT SIDE OF PANEL PUNCTURE .75 INCH DIA.  REPAIR PER EO B767-5320-32392-A.
